# SDR UALA2013071104854

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 38,441 hours, 4,412,002 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Unsecure
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AT APPROX 9 O'CLOCK HAS SECTION OF ATTRITION LINER HAS LIBERATED.  AFFECTED AREA IS ACTUALLY A PREVIOUSLY REPAIRED AREA THAT IS LOOSE.
